Psycho-Babble Alternative | about alternative treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

L-,D-,DL-Phenylalanin

Posted by Lamdage22 on November 11, 2021, at 13:40:03

Do all of these cause tardive dyskinesia? How likely? I am trying to rejuvinate. Feel like my dopamine is shut down by neuroleptics way too much. The endorphin action of D-Phenylalanine is tempting.

Tyrosine is another one. Is it safer?


Seroquel 700mg
Zyprexa 22.5mg
Lithium 225mg
Metformin 2000mg
Orthomolecular


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[1117434]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Alternative | Framed

poster:Lamdage22 thread:1117434
URL: http://www.dr-bob.org/babble/alter/20190907/msgs/1117434.html